# SDR DLL10962268

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck
- Part number: 154239511
- Condition: Cracked
- Location: Bs 339
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NLG PRESSURE DECK PANEL BETWEEEN FS 328 TO 349 ON THE UPPER SURFACE OF THE PANEL ON BOTH SIDES OF LBL 22 WAS FOUND TO BE CORRODED.  THE CORROSION WAS CUT OUT AND REINFORCED WITH A   DOUBLER.
